MathSciNet Relay Station
MathSciNet bibliographic data
MR1719145 (2000k:35205) 35L70 (34G20)
Vitillaro, Enzo Global nonexistence theorems for a class of evolution equations with dissipation. Arch. Ration. Mech. Anal. 149 (1999), no. 2, 155–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement